# SDR 04FDEA03012

- Difficulty date: October 31, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 67,672 hours, 26,761 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 4059027903
- Part serial: 02040547
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 533 hours, 266 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FWD LOWER CARGO SMOKE ALERT DURING FLT, EXTINGUISHED 2 FIRE AGENTS.    AFTER 1ST BOTTLE DISCHARGED THE ALERT EXTINGUISHED, DID NOT NOTICE WHICH   DETECTOR IN FWD CARGO CAUSED ALERT.  IN PROGRESS OF REPLACING BOTH FIRE EXTING BOTTLES AND SQUIBS, ALSO WILL REPLACE ALL 4 FWD CARGO SMOKE DETECTORS.  AFTER COMPLETION SYSTEMS NEED TO BE OPS CHECKED PER MM.  REMOVED AND REPLACED MSC PRECAUTIONARY OPS CHECKS GOOD PER M/M 31-42-00.  REMOVED AND REPLACED NR 2 FIREX BOTTLE AND CARTRIDGE PER M/M 26-22-01-4 AND 26-22-03-4.  OPS CHECKS GOOD.
